# SDR SIMA20150104031

- Difficulty date: January 4, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 29,213 hours, 25,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 14004213601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM ATTACH ANGLES ARE CRACKED BETWEEN FRAMES 47 - 48.  COMPLIED WITH REPAIR OF RT OMEGA BEAM ATTACH ANGLES BETWEEN FRAMES 47 - 48 IAW SRM 52-32-02.  CLIP PN 140-04213-603, CHANNEL PN 140-04213-607.
